MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER HANDLE; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER HANDLE; STAPLER, SURGICAL
Model Number AETH060
Medical Device Problem Codes Retraction Problem (1536); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned handle was tested and evaluated, and no abnormalities were identified.The handle device history record was reviewed and no issues were observed.The associated reload was not returned and could therefore not be evaluated.As the reload was not returned, device analysis results could not determine what caused the product problem.
 
Event or Problem Description
The aeon¿ endoscopic stapler consists of a handle and reload.During a distal pancreatectomy procedure, an aeth060 handle was used along with an unspecified reload.After the firing, staples were malformed and the surgeon was unable to retract the device.The tissue was able to be clipped and removed from the reload.No additional surgery was necessary.No patient harm was reported.

Brand Name
AEON ENDOSCOPIC STAPLER HANDLE
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 01730
MDR Report Key25670753
Report Number3012998149-2026-00004
Device Sequence Number14894168
Product Code GAG
UDI-Device Identifier00851574008653
UDI-Public(01)00851574008653(17)310430(10)26BH140
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAETH060
Device Lot Number26BH140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown